On the diminishing process of Bálint Tóth

Kevei Péter, Vígh Viktor: On the diminishing process of Bálint Tóth.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, (368) 12. pp. 8823-8848. ISSN 0002-9947 (2016)

[img]
Preview
Text
kevei_vigh_rev2.pdf - Accepted Version

Download (580kB) | Preview
[img] Text
tran6620.pdf - Published Version
Korlátozott. Repository staff only

Download (10MB)
Item Type: Article
Journal or Publication Title: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Date: 2016
Volume: 368
Number: 12
Page Range: pp. 8823-8848
ISSN: 0002-9947
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Identification Number: 2793639
DOI id: https://doi.org/10.1090/tran/6620
Date Deposited: 2017. Jan. 10. 12:47
Last Modified: 2019. May. 22. 17:38
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/10239

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year